# SDR A6WA202211298392

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 44,057 hours, 41,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 44,057 hours, 41,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP HAS A DENT INBD BOTTOM SIDE.  ACFT REMOVED FROM SERVICE.  REPAIRED THE LT INBOARD FLAP LOWER SKIN IAW SRM 57-52-00, REPAIR -3, AND SRM 51-23-00.
